A case of psoriasiform eruption triggered by tumor necrosis factor-alpha antagonist therapy

Jin Choi Yoon, Suk Kim Dae, Mo Park Jin, Ho Oh Sang, Yoon Kee Park, Hee Lee Ju

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Tumor necrosis factor-alpha antagonists include monoclonal antibodies, infliximab, adalimumab, etanercept and golimumab. Clinical trials of these agents have shown that they are remarkably effective for psoriasis, but cutaneous adverse reactions of these agents including paradoxical aggravation of psoriasiform eruption have been also reported. We present a case of psoriasiform eruption triggered by golimumab therapy in a patient with rheumatoid arthritis. A 53-year-old woman presented with a skin lesion on the sole. She had been treated by golimumab every 4 weeks for rheumatoid arthritis from September 2006. 16 weeks after the treatment, she developed a erythematous and scaly patch on the sole. She had a history of palmoplantar pustulosis, but the skin lesions had not appeared for a long time, recurring when she started golimumab treatment. The skin lesion improved with topical steroid treatment, but as golimumab was re-administrated, the skin lesion exacerbated.

Original languageEnglish
Pages (from-to)721-723
Number of pages3
JournalKorean Journal of Dermatology
Volume46
Issue number5
Publication statusPublished - 2008 May

All Science Journal Classification (ASJC) codes

  • Dermatology

Fingerprint Dive into the research topics of 'A case of psoriasiform eruption triggered by tumor necrosis factor-alpha antagonist therapy'. Together they form a unique fingerprint.

Cite this